# SDR SWAA2022012746373

- Difficulty date: June 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 49,976 hours, 28,869 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL # 621 DB UNDER #5 SLAT R/H WING HAS 3 AREAS THAT ARE DISBANDED ON L/E OF PANEL. / REPAIRED PANEL PER SRM 51-70-06; REPAIR # 6.
